Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am 30 years old and am not gaining weight with any treatment

Iam 30 and i weight 100lbs and iam 5 7 . My whole life I have always been skinny I have tried and tried to gain but I will gain a couple of pounds and then lose it way faster then it took me to get it..I dont know why I have had all differnt kind of test ran to see if something was wrong and they all came back i was fine...If any one knows any tips for me to gain or if they could know a reason that it could be why I dont gain Please help!!!
Wed, 18 May 2011
Report Abuse
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,thanks for query.I hope you had gone for thyroid test.You need to take high protein diet,more of fruits and vegetables.Do regular exercise.Also look for any nutritional deficiency that you may have like iron.bye.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been diagnosed as hypothyroid. My symptoms are numerous and I will list them as they first appeared years ago: fatigue, facial hair growth - fine fuzz all over, muscle aches, armpit hair loss, dry skin, worsening fatigue, scalp hair loss and eyebrow hair loss, EXTREME scalp hair loss & breakage, EXAUSTION, rapid weight gain, depressed? Just no desire to do anything but not weepy. Synthroid .025 mg for about 4 mos and t3for a week have made little difference. Still gaining weight at alarming rate and eating about 600calories (healthy cals. Lean protein and thecright veggies- done my research) and hair loss is astounding! Should I be changing the thyroid med to a desicated thyroid? Is the amount way too low? I know that Doctors r often afraid of high doses of the thyroid hormone? What do I do next! I want my old body and active life back!!!! This one is hell:(. HELP!

doctor1 MD

hello dear doctor, iam 30years old female of 153cm height and of 42kgs of weight..iam really underweight ...i saw a add in tv about nutrigain powder .now iam planning to have nutrigain powder for weight gain ..i need ur kind suggestion whether the product is good or it may have some side effects? plz guide me,doctor.

doctor1 MD

i am 30 yrs old female with no prior medical history. i have gained 30 kgs over last 4 years. now wish to get back in the shape therefore, wanted to start nutrex lip 6 black along with workout and hi protein food. i m not on BC pills at the moment but whenevr i required like for 1 or two mnths in last 3 years as im inLDR., it suits me.... now is it safe for me to try lipo 6 black?

Recent questions on  Thyroid

doctor1 MD

I am living in Bangalore temporarily and have Fibromyalgia. I have been reading that the underlying cause can be due to an under active thyroid. I was doing better but recently began to feel much worse. I don t know what to do or who to see here in the city.

doctor1 MD

hai iam 40yrs old lady having thyroid and bp and for the past 20 days my bp was shooting and i had med yesterday only and today though it has reduced i have more palpatation and my pulse rate is very high as 110 and i also have lungs problem for which i take medicines in need help me out for how to continue medication and what is the normal pulse rate

doctor1 MD

Hi,I have a unusual issue that causes muscle fatigue, general fatigue, and slightly elevated blood pressure. I have been to the E.R. once, and they checked my blood, but said everything came back perfect . I know the doctor said something about checking for sodium potassium and thyroid stuff. I don t know what else though. I ve had this issue for about 3 months now, and it started simply with slight weakness in my upper legs, then as the the day would progress, it would move into calfs, neck and shoulders, etc. Now, anytime I try and walk up stairs,my legs burn, I have out of breath, and it s just very uncomfortable.

doctor1 MD

I had a baby 18 months ago and previous to that suffered from Hyperthyroid due to a virus. I was suffering from significant tachycardia and excessive sweating at that time. RAI Uptake was done etc, Virus resolved rendering my thyroid now Hypoactive for the last 4 years. I am currently taking Synthroid 150mcg. I have been a runner my entire life however first trimester complications caused that to cease. I am not just getting back into it and training for a half marathon. I have noted that my heart rate even after 5 minutes of running is around 186 bpm. I went to my GP to have my TSH and T4 checked to be sure I wasn t over medicated. Everything was normal. His response to this high BPM was to add a Beta-blocker. I have leary of taking it because I have read it will greatly affect my performance while running. I also get a quivering type feeling here and there through out the day in my heart. I get extremely flush almost purple in my face when running. I m wondering if there could something significantly more wrong than the thyroid affect as my GP has mentioned. I asked for a stress test and he said I didn t need one. I am 34 years old, slightly overweight still from post-partum. no other medical conditions, no history of any previous medical conditions other than Gestational Induced Hypertension and ecclampsia which clearly has resolved and Gestational Diabetes which also resolved.

doctor1 MD

my child is 21 months old and suffeing from constipation from long term. pedistrician told to use some laxatives from 10days as situation got worse ,but still no luck.we did use the back medicine for m otion after 4days while using laxatives. she...

doctor1 MD

My father undergone Electrical cardioversion treatment due to having severe Atrial Fibrilation (AF). Needless to say the treatment did not work after 4 attempts and they have prescribed him various medications to control the rate of the heart. We...

doctor1 MD

I'm a 69 year old female and I'm still getting hot flashes. Doctors say it's something like my internal thermostat is not working. Doesn't sound very specific, does it? A few days ago a hot flash came on and this time the cold sweat was...